Buan, AB and Marsh, RJ orcid.org/0000-0002-4268-8937 (2021) A category of wide subcategories. International Mathematics Research Notices, 2021 (13). pp. 10278-10338. ISSN 1073-7928
Abstract
An algebra is said to be τ-tilting finite provided it has only a finite number of τ-rigid objects up to isomorphism. To each such algebra, we associate a category whose objects are the wide subcategories of its category of finite dimensional modules, and whose morphisms are indexed by support τ-tilting pairs.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | © 2019, The Author(s). Published by Oxford University Press. All rights reserved. This is an author produced version of a paper published in International Mathematics Research Notices. Uploaded in accordance with the publisher's self-archiving policy. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 07 May 2019 14:37 |
Last Modified: | 27 Jan 2022 15:11 |
Status: | Published |
Publisher: | Oxford University Press |
Identification Number: | 10.1093/imrn/rnz082 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:145673 |